MathSciNet Relay Station
MathSciNet bibliographic data
MR2365448 58J20 (81R60 81T30 81T75)
Brodzki, Jacek; Mathai, Varghese; Rosenberg, Jonathan; Szabo, Richard J. D-branes, RR-fields and duality on noncommutative manifolds. Comm. Math. Phys. 277 (2008), no. 3, 643–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement